Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On singularities of primitive cohomology classes

Authors: Mark Andrea A. de Cataldo and Luca Migliorini
Journal: Proc. Amer. Math. Soc. 137 (2009), 3593-3600
MSC (2000): Primary 14D06, 14D07
Published electronically: June 18, 2009
MathSciNet review: 2529865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Green and Griffiths have introduced several notions of singularities associated with normal functions, especially in connection with middle-dimensional primitive Hodge classes. In this paper, by using the more elementary aspects of the Decomposition Theorem, we define global and local singularities associated with primitive middle-dimensional cohomology classes, and by using the Relative Hard Lefschetz Theorem, we show that these singularities detect the global and local triviality of the primitive class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14D06, 14D07

Retrieve articles in all journals with MSC (2000): 14D06, 14D07

Additional Information

Mark Andrea A. de Cataldo
Affiliation: Department of Mathematics, SUNY at Stony Brook, Stony Brook, New York 11794

Luca Migliorini
Affiliation: Dipartimento di Matematica, Università di Bologna, 40126 Bologna, Italy

Received by editor(s): June 11, 2008
Received by editor(s) in revised form: February 12, 2009
Published electronically: June 18, 2009
Communicated by: Ted Chinburg
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.